# SDR CA101206008

- Difficulty date: November 29, 2010
- Submitted: March 15, 2011
- Operation: General aviation
- Engine: Pwc PW610FA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Powerplant
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A POWER LOSS SHORTLY AFTER T/O. THEY PERFORMED AN EMERGENCY LANDING ON AIRPORT PREMISES BUT ON GRASS.  ENGINE WAS STILL RUNNING UPON TOUCHDOWN.  SIGNIFICANT DAMAGE OCCURRED TO THE FRONT OF THE ACFT AND LANDING GEAR. THE CREW RECEIVED MINOR INJURIES. MFG ASSISTANCE HAS BEEN OFFERED.
